• Please read the thread in Forum News and Announcements pertaining to race related discussion on SF - thank you :)

Effexor and Hydroxyz Pam

claycad

Well-Known Member
#1
I was just prescribed 75mg of Effexor for depression and 25mg of Hydroxyz Pam for social anxiety. Has anyone had any experience with these drugs?
 
E

ealdc

#2
My Dr. put me on 35.5mg of Effexor for about 3 weeks, then upped it to 75mg for 6 weeks. It wasn't working so now I'm on 115.5mg.

The main thing I noticed is that when I forgot to take it I really felt the withdrawal effects. I usually take them around 8pm. *with food* but I forgot one night and didn't remember until about 4pm the next day. I noticed because I was feeling REALLY dizzy and kind of sick.

It was actually quite interesting.
 

Ignored

Staff Alumni
#3
I'm on 225mg of effexor, and I once was taken off it after an od... the withdrawal was severe. As ealdc says, even missing one dose brings the withdrawal effects so be careful! Having said that, it's the only thing that's even slightly worked for me with the depression.
 

claycad

Well-Known Member
#4
Its my fourth day on the 37.5mg doses of effexor and I am talking 3 25mg doses of hydroxyz pam - 25 mg in the morning and 50mg in the evening. Today I had a bowel movenment - a very uncomfortable one at that - and there was quite a lot of blood in the stool. I plan on calling a pharmicist first thing in the morning before I take anymore of the meds. Does anyone know if this is more likely caused due to the hydroxyz pam or the effexor? Is this a common side effect or would I have to discontinue using both or either?
 

wagster

Well-Known Member
#5
Its my fourth day on the 37.5mg doses of effexor and I am talking 3 25mg doses of hydroxyz pam - 25 mg in the morning and 50mg in the evening. Today I had a bowel movenment - a very uncomfortable one at that - and there was quite a lot of blood in the stool. I plan on calling a pharmicist first thing in the morning before I take anymore of the meds. Does anyone know if this is more likely caused due to the hydroxyz pam or the effexor? Is this a common side effect or would I have to discontinue using both or either?

Blood is NEVER a good sign. Did you see a doctor about it?

I'm currently supposed to be on effexor XL - 150mg nightly.
Went through the withdrawal of what seemed like electric shocks going through my head. But it didn't last long thankfully.

The doctor i seen in the hospital last night wants me to go on Citalipram (sp), whatever that is :blink:
 

Please Donate to Help Keep SF Running

Total amount
$10.00
Goal
$255.00
Top